# SDR UHLA2011020900077

- Difficulty date: February 9, 2011
- Submitted: February 11, 2011
- Operation: Air carrier
- Aircraft: N979RP
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000088
- Aircraft time: 13,347 hours, 8,225 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERG LT BATT FAULT CAS MESSAGE.  PERFORMED OPS CHECK IAW EMB 170 MM 33-50-00.
